# SDR BB05015

- Difficulty date: March 14, 2005
- Submitted: April 4, 2005
- Operation: Air carrier
- Aircraft: N653US
- Make and model: Boeing 767-2B7
- Aircraft serial: 24894
- System (JASC): 3397 · Light System Wiring
- Part: Connector
- Condition: Disconnected
- Location: Rows 27 And 29
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAN  - FOUND FLOOR EMERGENCY LIGHTING INOPERATIVE AFT FROM ROW 27 RIGHT.  MAINTENANCE FOUND THE LIGHTING CABLE DISCONNECTED AT SEATS 27FG AND 29FG.  CABLE WAS RECONNECTED.
